Our expert says:
Absolutely it could be affecting him - not only through the psychological impact of losing one's sense of 'power' and how good one feels about oneself, but also as a result of depression which may also be a consequence (or cause) of such losses. Similarly, depending on what he does to cope with such losses (eg. drinking, substance abuse, or prescribed medication) may impact negatively on libido.
What would sound to me to be most important is to use this 'symptom' as a sign of distress and try to get him to be checked out medically (as there are also medical reasons for a loss of libido) first, and then to pursue whatever is recommended following the assessment by a medical practitioner.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.